Volume 19, 2013, Number 2

Volume 19Number 1 ▷ Number 2 ▷ Number 3Number 4


On the theorem of Conrey and Iwaniec
Original research paper. Pages 1—9
Jeffrey Stopple
Full paper (PDF, 177 Kb) | Abstract

Method of infinite ascent applied on A3 ± nB2 = C3
Original research paper. Pages 1014
Susil Kumar Jena
Full paper (PDF, 124 Kb) | Abstract

Two-term Egyptian fractions
Original research paper. Pages 1525
Tieling Chen and Reginald Koo
Full paper (PDF, 190 Kb) | Abstract

Short remark on Möbius function
Original research paper. Pages 2629
Krassimir T. Atanassov
Full paper (PDF, 119 Kb) | Abstract

Extension of factorial concept to negative numbers
Original research paper. Pages 3042
A. M. Ibrahim
Full paper (PDF, 125 Kb) | Abstract

Note on some explicit formulae for twin prime counting function
Original research paper. Pages 4348
Mladen Vassilev-Missana
Full paper (PDF, 144 Kb) | Abstract

Fibonacci and Lucas primes
Original research paper. Pages 4959
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 132 Kb) | Abstract

On the mean values of Dedekind sums over short intervals
Original research paper. Pages 6068
Weixia Liu
Full paper (PDF, 167 Kb) | Abstract

Generalization of a few results in integer partitions
Original research paper. Pages 6976
Manosij Ghosh Dastidar and Sourav Sen Gupta
Full paper (PDF, 171 Kb) | Abstract

Note on Legendre symbols connecting with certain infinite series
Original research paper. Pages 7783
Ramesh Kumar Muthumalai
Full paper (PDF, 143 Kb) | Abstract


Volume 19Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.